MAUDE Adverse Event Report: ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 11/22/2022, it was reported by a sales representative via email that a suturetape #2 and suturetape #5 from an ar-8862ds pars suturetape implant system, ruptured at the knot site while attempting to tie them by hand.In order to remove the broken sutures, surgeon opened the incision larger.This was discovered during an achilles tendon repair procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15931052
Report Number1220246-2022-05889
Device Sequence Number4467998
Product Code GAT
UDI-Device IdentifierM150AR8862DS1
UDI-Public00888867288263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPARS SUTURE IMPLANT KIT W/ SUTURETAPE
Device Catalogue NumberAR-8862DS
Device Lot Number14995692
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/07/2022
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown